# SDR DXTA200601698

- Difficulty date: October 9, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 4,679 hours, 2,917 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Control Switch
- Part number: 954412
- Condition: Sticking
- Location: Rudder
- Part time: 4,679 hours, 2,917 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING CLIMB, THE AIRCRAFT FELT VERY SLOPPY IN THE YAW AXIS.  THE AIRCRAFT WOULD NOT COORDINATE TURNS.  ATTEMPTED (S) TURNS AT FL340 AND WE GOT FULL BALL DEFLECTION.  TRIED BOTH FGS NO CHANGE.  UPPER RUDDER CHANNEL WOULD NOT CHANGE FROM B TO A.  HAD TO FLY IN HALF BANK AND DIVERTED BACK TO LNK. SWAPPED BOTH IAC COMP AND YSAC COMPUTER TO SEE IF PROBLEM WOULD SWAP SIDES. PUT COMPUTERS BACK IN ORIGINAL POSITION. FOUND UPPER RUDDER ACTUATOR SWITCH STICKING REPLACED WITH A NEW ONE P/N 95-44-12. PERFORMED OP. RUD. ELEC. TEST AND RUDDER TRAVEL CHECKS. OPS CHECKED OKAY AT THIS TIME IAW MM 27-20-00.
